# SDR USAA2011011990271

- Difficulty date: January 6, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 5,161 hours, 629 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5567270100065
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C1 - MAJOR REPAIR - NR 6315230 - AREA OF DISBONDING ON FLOOR PANEL 232PF BETWEEN FR22 TO FR25 & BETWEEN -Y1959 TO -Y2462.  REPAIRED FLOOR PANEL 232PF BETWEEN FR22 TO FR25 & BETWEEN -Y1959 TO -Y2462 IAW A330 SRM 53-02-00.
